# SDR DALA2025111208303

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 54,177 hours, 39,163 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO- APPROX 85KTS DUE TO RUDDER RESTRICTED MESSAGE.   PERFORMED RUDDER THROW LIMIT FUNCTIONAL TESTS AND RUDDER INSPECTIONS. NO DEFECTS NOTED, OPS NORMAL. (7585374)
